I was on 40mg of Lexapro, 15mg of Abilify, and 70mg of Vyvance. I quit them all cold turkey. The only side effect that I've noticed really is irritability and occasional dizziness. I'll be fine for a while and then get a dizzy spell for a second or 2, and then be fine again. This has been going on for 2 weeks. Is there something I can do to remedy this?
Drink lots of water, eat healthy, get lots of sleep and these problems will resolve in time. It takes time for your body to reverse the effects of the medications - your body will even out in due time. Just give it support the best you can by eating right, exercising, and relieving stress. You are fortunate to only have this amount of symptoms. They will pass, if not, or if they should worsen, seek out the attention of a medical doctor. Be cautious: If the reasons you were on these medications should return, see a doctor as soon as possible.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Nov 2009 • 6 answers
Posted 27 Jun 2012 • 2 answers
Posted 6 Feb 2015 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 20 Jul 2016 • 1 answer